# SDR UPS99829061

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750545502
- Condition: Cracked
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1040 TO 1060 AT STR 35R, THE STR SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3750545 AND SRM 51-1-20D.
